# SDR DHL2001803533

- Difficulty date: June 14, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK, RT WING- EXT PATCH ON OUTBOARD FLAP UPPER SKIN NEAR STA XW 219.00 SHOWS .3125 INCH BREAK APPROX.
